Rocky Mountain Journal of Mathematics

A stochastic model related to the telegrapher's equation

Mark Kac

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 4, Number 3 (1974), 497-510.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250130879

Digital Object Identifier
doi:10.1216/RMJ-1974-4-3-497

Mathematical Reviews number (MathSciNet)
MR510166

Zentralblatt MATH identifier
0314.60052

Citation

Kac, Mark. A stochastic model related to the telegrapher's equation. Rocky Mountain J. Math. 4 (1974), no. 3, 497--510. doi:10.1216/RMJ-1974-4-3-497. https://projecteuclid.org/euclid.rmjm/1250130879.


Export citation